MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. ANGIOCATH AUTOGUARD PNK 20GA X 1.16IN; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. ANGIOCATH AUTOGUARD PNK 20GA X 1.16IN; INTRAVASCULAR CATHETER
Model Number 381703
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The customer's address is unknown.(b)(6) usa has been used as a default.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that angiocath autoguard pnk 20ga x 1.16in catheter was discolored.This was discovered during use.The following information was provided by the initial reporter: material no: 381703, batch no: 6063949.It was reported that the pink cannula is opaque and making unable to see if iv inserted properly.
 
Additional Manufacturer Narrative
H.6.Investigation summary: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.See h.10.
 
Event or Problem Description
It was reported that angiocath autoguard pnk 20ga x 1.16in catheter was discolored.This was discovered during use.The following information was provided by the initial reporter: material no: 381703; batch no: 6063949.It was reported that the pink cannula is opaque and making unable to see if iv inserted properly.

Brand Name
ANGIOCATH AUTOGUARD PNK 20GA X 1.16IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key10557411
Report Number1710034-2020-00596
Device Sequence Number13562084
Product Code FOZ
UDI-Device Identifier30382903817031
UDI-Public30382903817031
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K952861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2019
Device Model Number381703
Device Catalogue Number381703
Device Lot Number6063949
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2020
Supplement Date Received by Manufacturer08/30/2020
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;